American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114
DOI: 10.12691/ajams-5-3-5
Open AccessArticle

Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

Pub. Date: September 07, 2017

Cite this paper:
K. Prudhvi. Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces. American Journal of Applied Mathematics and Statistics. 2017; 5(3):112-114. doi: 10.12691/ajams-5-3-5

Abstract

In this paper, we obtain coincidence points and common fixed point theorem for four self-mappings via weakly compatible mappings in cone metric spaces, where the cone is not necessarily normal. These results are improved and generalized several well- known comparable results existing in the references.

Keywords:
cone metric space common fixed point coincide point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Aamri and D. E. Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270, 181-188, 2002.
 
[2]  M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341, 416-420, 2008.
 
[3]  M. Abbas and B. E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. Vol.22, no.4, 511-515, 2009.
 
[4]  I. Altun, and G. Durmaz, Some fixed point theorems on ordered cone metric spaces, Rend. Ciric. Mat. Palermo 58, 319-325, 2009.
 
[5]  M. Arshad, A. Azam and P. Vetro, Some common fixed point results in cone metric spaces, Fixed Point Theory and Applications, Volume, Article ID493965, 11, 2009.
 
[6]  P. N. Dutta and B. S. Choudary, A generalization of contraction principle in metric spaces, Fixed Point Theory Appl. 2008, Article ID 406386, 8, 2008.
 
[7]  O. Ege and I. Karaca, Nielsen fixed point theory for digital images, Journal of Computational Analysis and Applications, 22(5), 874-880, 2017.
 
[8]  L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2), 1468-1476, 2007.
 
[9]  D. IIic, V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341, 876-882, 2008.
 
[10]  Sh. Rezapour and R. Hamlbarani, Some notes on the paper cone metric spaces and fixed point theorem of contractive mappings, J. Math. Anal. Appl. 345, 719-724, 2008.
 
[11]  P. Vetro, Common fixed points in cone metric spaces, Rendiconti del Circolo Matematico di Palermo, 56(3), 464-468, 2007.